# SDR DALA2020090322930

- Difficulty date: September 2, 2020
- Submitted: September 3, 2020
- Operation: Air carrier
- Aircraft: N867DA
- Make and model: Boeing 777232
- Aircraft serial: 29743
- Aircraft time: 81,820 hours, 9,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS MISSING IN GALLEY ACROSS FROM L4 FLIGHT ATTENDANT JUMP SEAT. REPLACED EMERGENCY LIGHT ASSEMBLY. SYSTEM OPERATION IS NORMAL.
